# SDR DALA2024120511460

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 74,224 hours, 27,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Bracket
- Condition: Corroded
- Location: Access Door 311
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0692361) ACCESS DOOR 311AL HINGE BRACKET PN 148A6140-6 SHOWS SIGNS OF CORROSION. REMOVED AND REPLACED HINGE BRACKET PER ER/A 622268-14.
